# SDR DALA13027593136

- Difficulty date: June 3, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME 27, STR 38L-44 CROSSBEAM DEFORMED.  REMOVED DAMAGED CROSSBEAM, NO ALLOWABLE LIMITS OR REPAIR FOUND IN A319 SRM.  REPLACED CROSSBEAM, PN D5323076220001 IAW SRM 51-44-11 AND 51-42-11 ALSO DWG D53230829.  RESTORED PROTECTIVE FINISH IAW SRM 51-21-11 AND 51-75-12.  RETAIN FOR RECORDS.
